May 11, 2005
DR., I am on a once a day routine, sustiva, epivir and videx ec. I'll be traveling to Italy soon. I take all medication 6am. would it be ok to take my meds 8 hours early to immediately adjust to the 8hr time difference. Thanks
| Response from Dr. Young
Thanks for your post.
Given that you're currently taking a once-daily treatment (with a very long half life in your body), shifting 8 hours to adjust for the US to European time change should not be a problem.
Just switch over to evening dosing in Europe and then to evening dosing on your return.
Have a great trip and enjoy some good osteria food for me. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Red Eyes After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Sore Throat After Vaginal Sex With Condom Does It Mean I Have HIV
- Swollen Glands After Vaginal Sex Without Condom Does It Mean I Have HIV
- Swollen Lymph Glands After Touching Vagina Worried I Have HIV
- White Spots After Unprotected Vaginal Sex Worried I Have HIV
- Can I Get Hepatitis C From A Bite Wound?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.